# SDR DHL9980227C

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING CENTER I/E I/B AREA AT STA 255.00 LOWER RIB IS CRACKED.  DOT 38138.  STOP DRILLED END CRACK AT LT WING CENTER SECTION 4E STA 255.000 LOWR RIB IAW DC-8 SRM 57-2-0 PG 9 FIG 2.  FABRICATED ANGLE REPAIR 8 X 4 063 7075T6 IAW DC-8 SRM 57-2-0 PG 10 FIG 2.  TREATED & PRIMED PER DC-8 SRM 51-1-8 PG 16 & 13 PAR 6 & 6F.  INSTALLED REPAIR ANGLE PER SRM 51-1-21 PG 1.
